It's Friday,
October 18th, 2019
User not logged in
[Run Race Header Image][Run Race logo]
  
Race webcasting is attempted by race directors and their support staff. Please remember that conditions under which they're working may make it difficult to post timely webcast updates... your interest and patience is appreciated!
Race Information
Race Name:Badgerland Striders 24-12-6 Hour Runs
Location:Germantown
State:Wisconsin, United States
  button: button: Webcast Autoplay
Event: 24 Hours (24.00 Hours)
Select
CheckpointMileageParticipants
Reported
Minimum Delay
between Split
Start
Finish
Drop List
Repeating Lap
Alternate
Key
Track Lap0.2493327 55 seconds L 

Event: 12 Hours - Day (12.00 Hours)
Select
CheckpointMileageParticipants
Reported
Minimum Delay
between Split
Start
Finish
Drop List
Repeating Lap
Alternate
Key
Track Lap0.249775 55 seconds L 

Event: 6 Hours - Day (6.00 Hours)
Select
CheckpointMileageParticipants
Reported
Minimum Delay
between Split
Start
Finish
Drop List
Repeating Lap
Alternate
Key
Track Lap0.249905 55 seconds L 

Event: Distance Division (0.00 Miles)
Select
CheckpointMileageParticipants
Reported
Minimum Delay
between Split
Start
Finish
Drop List
Repeating Lap
Alternate
Key
Track Lap0.249365 55 seconds L 

Event: 12 Hours - Night (12.00 Hours)
Select
CheckpointMileageParticipants
Reported
Minimum Delay
between Split
Start
Finish
Drop List
Repeating Lap
Alternate
Key
Track Lap0.249875 55 seconds L 

Event: 6 Hours - Night (6.00 Hours)
Select
CheckpointMileageParticipants
Reported
Minimum Delay
between Split
Start
Finish
Drop List
Repeating Lap
Alternate
Key
Track Lap0.24999 55 seconds L 

Click to Start the Webcast AutoPlay feature for this race with your options as set above.
Event Information
Name of Event:24 Hours
Duration:24 Hours
Started Date/Time:Saturday September 5th, 2015, 8:00:16.90 am
button: Assign Numbers 

Event Information
Name of Event:12 Hours - Day
Duration:12 Hours
Started Date/Time:Saturday September 5th, 2015, 9:00:17.39 am
button: Assign Numbers 

Event Information
Name of Event:6 Hours - Day
Duration:6 Hours
Started Date/Time:Saturday September 5th, 2015, 9:00:17.39 am
button: Assign Numbers 

Event Information
Name of Event:12 Hours - Night
Duration:12 Hours
Started Date/Time:Saturday September 5th, 2015, 8:00:17.53 pm
button: Assign Numbers 

Event Information
Name of Event:6 Hours - Night
Duration:6 Hours
Started Date/Time:Saturday September 5th, 2015, 8:00:17.53 pm
button: Assign Numbers 

Event Information
Name of Event:Distance Division
Distance:0 Miles
Started Date/Time:Saturday September 5th, 2015, 9:00:17.39 am
button: Assign Numbers 
2004-2019 : All rights reserved
Terms and Conditions